Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kozhanov, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 79
Scientific articles: 72

Number of views:
This page:6275
Abstract pages:19272
Full texts:7638
References:1687
Kozhanov, Alexander Ivanovich
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18220
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:kozhanov.aleksandr-ivanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/210200
https://elibrary.ru/author_items.asp?authorid=2099
http://orcid.org/0000-0003-4376-4003
https://www.scopus.com/authid/detail.url?authorId=55892833300

Publications in Math-Net.Ru
2021
1. A. I. Kozhanov, A. V. Dyuzheva, “Non-local problems with integral displacement for high-order parabolic equations”, The Bulletin of Irkutsk State University. Series Mathematics, 36 (2021),  14–28  mathnet
2. Alexander I. Kozhanov, Tatyana N. Shipina, “Inverse problems of finding the lowest coefficient in the elliptic equation”, J. Sib. Fed. Univ. Math. Phys., 14:4 (2021),  528–542  mathnet  isi
3. Alexander I. Kozhanov, “Boundary value problems for fourth-order Sobolev type equations”, J. Sib. Fed. Univ. Math. Phys., 14:4 (2021),  425–432  mathnet  isi
4. A. I. Kozhanov, N. N. Shadrina, “Boundary value problems with conjugation conditions for quasi-parabolic equations of the third order with a discontinuous sign–variable coefficient”, Sib. Èlektron. Mat. Izv., 18:1 (2021),  599–616  mathnet  isi
5. A. I. Kozhanov, “Initial-boundary value problems for degenerate hyperbolic equations”, Sib. Èlektron. Mat. Izv., 18:1 (2021),  43–53  mathnet
2020
6. A. I. Kozhanov, T. P. Plekhanova, “Boundary-value problems for one class of composite equations with the wave operator in the senior part”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 188 (2020),  76–83  mathnet
7. A. I. Kozhanov, “The heat transfer equation with an unknown heat capacity coefficient”, Sib. Zh. Ind. Mat., 23:1 (2020),  93–106  mathnet
8. A. I. Kozhanov, A. V. Dyuzheva, “Non-local problems with an integral condition for third-order differential equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 24:4 (2020),  607–620  mathnet
2019
9. A. I. Kozhanov, “Ultraparabolic equations with operator coefficients at the time derivatives”, The Bulletin of Irkutsk State University. Series Mathematics, 29 (2019),  120–137  mathnet  isi
10. A. I. Kozhanov, “Boundary value problems for Sobolev type equations with irreversible operator coefficient of the highest derivatives”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 167 (2019),  34–41  mathnet
11. A. I. Kozhanov, “Inverse Problems of Finding the Absorption Parameter in the Diffusion Equation”, Mat. Zametki, 106:3 (2019),  395–408  mathnet  mathscinet  elib; Math. Notes, 106:3 (2019), 378–389  isi  scopus
12. A. I. Kozhanov, B. Koshanov, J. Sultangazieva, “New boundary value problems for fourth-order quasi-hyperbolic equations”, Sib. Èlektron. Mat. Izv., 16 (2019),  1410–1436  mathnet
13. A. I. Kozhanov, E. E. Macievskaya, “Degenerating parabolic equations with a variable direction of evolution”, Sib. Èlektron. Mat. Izv., 16 (2019),  718–731  mathnet
2018
14. A. I. Kozhanov, A. H. Kodzokov, “Boundary problems for a class of differential equations with multiple characteristics”, Chelyab. Fiz.-Mat. Zh., 3:4 (2018),  395–407  mathnet  elib
15. A. I. Kozhanov, G. V. Namsaraeva, “Linear inverse problems for a class of equations of Sobolev type”, Chelyab. Fiz.-Mat. Zh., 3:2 (2018),  153–171  mathnet
16. A. I. Kozhanov, “Краевые задачи для ультрапараболических и квазиультрапараболических уравнений с меняющимся направлением эволюции”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 149 (2018),  56–63  mathnet  mathscinet
17. A. I. Kozhanov, S. V. Potapova, “Boundary value problems for odd order forward-backward-type differential equations with two time variables”, Sibirsk. Mat. Zh., 59:5 (2018),  1098–1115  mathnet  elib; Siberian Math. J., 59:5 (2018), 870–884  isi  scopus
18. A. I. Grigorieva, A. I. Kozhanov, “Boundary value problems for composite type equations with a quasiparabolic operator in the leading part having the variable direction of evolution and discontinuous coefficients”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:2 (2018),  7–17  mathnet  elib
2017
19. A. I. Kozhanov, S. V. Potapova, “Boundary value problem for third order equation with multiple characteristics and alternating function on the highest derivative”, Dal'nevost. Mat. Zh., 17:1 (2017),  48–58  mathnet  elib
20. A. I. Kozhanov, N. R. Pinigina, “Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations”, Mat. Zametki, 101:3 (2017),  403–412  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 467–474  isi  scopus
21. A. I. Kozhanov, R. R. Safiullova, “Determination of parameters in telegraph equation”, Ufimsk. Mat. Zh., 9:1 (2017),  63–74  mathnet  elib; Ufa Math. J., 9:1 (2017), 62–74  isi  scopus
22. A. I. Kozhanov, G. A. Lukina, “Nonlocal boundary-value problems with partially integral conditions for degenerate differential equations with multiple characteristics”, Sib. J. Pure and Appl. Math., 17:3 (2017),  37–51  mathnet
23. A. I. Kozhanov, “Boundary value problems for a class of nonlocal integro-differential equations with degeneration”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, 4,  19–24  mathnet  elib
24. A. I. Kozhanov, L. A. Telesheva, “Nonlinear inverse problems with integral overdetermination for nonstationary differential equations of high order”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:2 (2017),  24–37  mathnet  elib
25. A. I. Kozhanov, “Parabolic equations with unknown time-dependent coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 57:6 (2017),  961–972  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:6 (2017), 956–966  isi  scopus
2016
26. Sh. Amirov, A. I. Kozhanov, “Global Solvability of Initial Boundary-Value Problems for Nonlinear Analogs of the Boussinesq Equation”, Mat. Zametki, 99:2 (2016),  171–180  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 183–191  isi  scopus
27. A. I. Kozhanov, G. A. Lukina, “Nonlocal problems with an integral boundary condition for the differential equations of odd order”, Sib. Èlektron. Mat. Izv., 13 (2016),  452–466  mathnet  mathscinet
28. A. I. Kozhanov, “Inverse problems of recovering the right-hand side of a special type of parabolic equations”, Mathematical notes of NEFU, 23:4 (2016),  31–45  mathnet  elib
29. A. I. Kozhanov, S. V. Potapova, “On a non-standard conjugation problem for elliptic equations”, Mathematical notes of NEFU, 23:3 (2016),  70–80  mathnet  elib
30. A. I. Kozhanov, Yu. A. Kosheleva, “Linear inverse problems for ultraparabolic equations: the case of an unknown coefficient of space type”, Sib. J. Pure and Appl. Math., 16:3 (2016),  27–39  mathnet; J. Math. Sci., 230:1 (2018), 67–78
31. A. I. Kozhanov, “Inverse problems for determining boundary regimes for some equations of Sobolev type”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  37–45  mathnet  elib
2015
32. A. I. Kozhanov, N. R. Pinigina, “Boundary value problems for certain classes of high order composite type equations”, Sib. Èlektron. Mat. Izv., 12 (2015),  842–853  mathnet
33. A. I. Kozhanov, S. V. Potapova, “Conjugate problem for third order equation with multiple characteristics and positive function on the highest derivative”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:2 (2015),  51–59  mathnet; J. Math. Sci., 215:4 (2016), 510–516
2014
34. A. I. Kozhanov, S. V. Potapova, “The Dirichlet problem for a class of composite type equations with a discontinuous coefficient of the highest derivative”, Dal'nevost. Mat. Zh., 14:1 (2014),  48–65  mathnet
35. Sh. Amirov, A. I. Kozhanov, “Solvability of a mixed problem for some of higher-order Sobolev-type strongly nonlinear equations”, Sib. Zh. Ind. Mat., 17:4 (2014),  14–30  mathnet  mathscinet
2012
36. A. I. Kozhanov, “Linear Inverse Problems for a Class of Degenerate Equations of Sobolev Type”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 11,  33–42  mathnet
2011
37. A. I. Kozhanov, “On the Solvability of Certain Spatially Nonlocal Boundary-Value Problems for Linear Hyperbolic Equations of Second Order”, Mat. Zametki, 90:2 (2011),  254–268  mathnet  mathscinet; Math. Notes, 90:2 (2011), 238–249  isi  scopus
38. A. I. Kozhanov, “Parabolic equation with unknown absorption coefficient”, Vestnik Chelyabinsk. Gos. Univ., 2011, 13,  5–19  mathnet
2010
39. A. I. Kozhanov, “Пространственно-нелокальные краевые задачи для уравнений с частными производными”, Matem. Mod. Kraev. Zadachi, 3 (2010),  139–140  mathnet
40. A. I. Kozhanov, N. S. Popov, “On solvability to nonlocal boundary value problems for pseudoparabolic equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:3 (2010),  46–62  mathnet; J. Math. Sci., 186:3 (2012), 438–452
2009
41. A. I. Kozhanov, “On the Solvability of Boundary Value Problems for the Quasilinear Ultraparabolic Equations of Certain Mathematical Models of the Dynamics of Biological Systems”, Sib. Zh. Ind. Mat., 12:4 (2009),  64–78  mathnet  mathscinet; J. Appl. Industr. Math., 4:4 (2010), 512–525
2008
42. Yu. E. Anikonov, N. L. Abasheieva, N. B. Aiupova, A. I. Kozhanov, M. V. Neshchadim, I. R. Valitov, “Inverse problems for evolution equations”, Sib. Èlektron. Mat. Izv., 5 (2008),  549–580  mathnet  mathscinet
43. A. I. Kozhanov, “Solvability of Some Inverse Problems of Determining Coefficients of Mixed-Type Equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:3 (2008),  81–99  mathnet
2007
44. A. M. Abdrakhmanov, A. I. Kozhanov, “A problem with a nonlocal boundary condition for one class of odd-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 5,  3–12  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:5 (2007), 1–10
2006
45. A. I. Kozhanov, L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Uravn., 42:9 (2006),  1166–1179  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1233–1246
46. I. R. Valitov, A. I. Kozhanov, “Inverse problems for hyperbolic equations: the case of unknown time-dependent coefficients”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:1 (2006),  43–59  mathnet
2005
47. A. I. Kozhanov, “Solvability of the inverse problem of finding thermal conductivity”, Sibirsk. Mat. Zh., 46:5 (2005),  1053–1071  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:5 (2005), 841–856  isi
48. A. I. Kozhanov, “Parabolic equations with an unknown time-dependent coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005),  2168–2184  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:12 (2005), 2085–2101
2004
49. A. I. Kozhanov, “On a Nonlocal Boundary Value Problem with Variable Coefficients for the Heat Equation and the Aller Equation”, Differ. Uravn., 40:6 (2004),  763–774  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 815–826
50. A. I. Kozhanov, “A Nonlinear Loaded Parabolic Equation and a Related Inverse Problem”, Mat. Zametki, 76:6 (2004),  840–853  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 784–795  isi  scopus
51. A. I. Kozhanov, “A time-nonlocal boundary value problem for linear parabolic equations”, Sib. Zh. Ind. Mat., 7:1 (2004),  51–60  mathnet  mathscinet  zmath
52. A. I. Kozhanov, “On the solvability of a boundary-value problem with a non-local boundary condition for linear parabolic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 30 (2004),  63–69  mathnet
53. A. I. Kozhanov, “Nonlinear loaded equations and inverse problems”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  694–716  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 657–675
2001
54. A. I. Kozhanov, N. A. Lar'kin, “On solvability of boundary value problems for the wave equation with a nonlinear dissipation in noncylindrical domains”, Sibirsk. Mat. Zh., 42:6 (2001),  1278–1299  mathnet  mathscinet  zmath; Siberian Math. J., 42:6 (2001), 1062–1081  isi
1999
55. A. I. Kozhanov, “An initial-boundary value problem for equations of the generalized Boussinesq equation type with a nonlinear source”, Mat. Zametki, 65:1 (1999),  70–75  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 59–63  isi
56. A. I. Kozhanov, “Псевдогиперболические и гиперболические уравнения с растущими младшими членами”, Vestnik Chelyabinsk. Gos. Univ., 1999, 5,  31–47  mathnet
1998
57. A. I. Kozhanov, “Some classes of nonstationary equations with increasing lower terms”, Sibirsk. Mat. Zh., 39:4 (1998),  875–885  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 755–764  isi
1996
58. A. I. Kozhanov, “A problem with an oblique derivative for some pseudo-parabolic equations and equations close to them”, Sibirsk. Mat. Zh., 37:6 (1996),  1335–1346  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1171–1181  isi
1994
59. A. I. Kozhanov, “The well-posedness of initial-boundary value problems and properties of solutions for parabolic equations with a nonlinear nonlocal source”, Dokl. Akad. Nauk, 336:2 (1994),  161–164  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 484–488
60. A. I. Kozhanov, “Parabolic equations with nonlocal nonlinear source”, Sibirsk. Mat. Zh., 35:5 (1994),  1062–1073  mathnet  mathscinet  zmath; Siberian Math. J., 35:5 (1994), 945–956  isi
61. A. I. Kozhanov, “Boundary value problems for some classes of higher-order equations that are unsolved with respect to the highest derivative”, Sibirsk. Mat. Zh., 35:2 (1994),  359–376  mathnet  mathscinet  zmath; Siberian Math. J., 35:2 (1994), 324–340  isi
1992
62. A. I. Kozhanov, “Solution properties for a class of pseudoparabolic equations”, Dokl. Akad. Nauk, 326:5 (1992),  781–786  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 359–363
1989
63. A. I. Kozhanov, “Boundary value problems and properties of solutions for third-order equations”, Differ. Uravn., 25:12 (1989),  2143–2153  mathnet  mathscinet; Differ. Equ., 25:12 (1989), 1528–1537
1986
64. A. I. Kozhanov, “Estimates of solutions for a class of higher-order nonlinear elliptic equations”, Dokl. Akad. Nauk SSSR, 286:2 (1986),  279–284  mathnet  mathscinet  zmath
1982
65. A. I. Kozhanov, “A mixed problem for some classes of nonlinear third-order equations”, Mat. Sb. (N.S.), 118(160):4(8) (1982),  504–522  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:4 (1983), 507–525
1981
66. A. I. Kozhanov, N. A. Lar'kin, N. N. Yanenko, “A mixed problem for a class of third-order equations”, Sibirsk. Mat. Zh., 22:6 (1981),  81–86  mathnet  mathscinet  zmath; Siberian Math. J., 22:6 (1981), 867–872  isi
1980
67. A. I. Kozhanov, N. A. Lar'kin, N. N. Yanenko, “A regularization of variable type equations”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  525–527  mathnet  mathscinet  zmath
68. A. I. Kozhanov, “A boundary value problem for a class of third-order equations”, Differ. Uravn., 16:1 (1980),  86–92  mathnet  mathscinet  zmath
1979
69. A. I. Kozhanov, “A boundary value problem for a class of third order equations”, Dokl. Akad. Nauk SSSR, 249:3 (1979),  536–540  mathnet  mathscinet  zmath
70. A. I. Kozhanov, “A mixed problem for a class of equations of nonclassical type”, Differ. Uravn., 15:2 (1979),  272–280  mathnet  mathscinet  zmath
1976
71. A. I. Kozhanov, “A priori estimates of generalized solutions of degenerate quasilinear elliptic equations”, Differ. Uravn., 12:1 (1976),  69–78  mathnet  mathscinet  zmath

2021
72. N. L. Abasheieva, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. I. Kozhanov, G. A. Sviridyuk, S. I. Kabanikhin, E. I. Safonov, A. P. Soldatov, V. V. Slavskii, “Sergey Grigorievich Pyatkov (on 65th birthday)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 14:1 (2021),  131–133  mathnet
2017
73. V. E. Fedorov, I. E. Egorov, A. I. Kozhanov, S. V. Popov, “Petrushko Igor Meletievich (on the occasion of his 75th birthday)”, Mathematical notes of NEFU, 24:1 (2017),  3–5  mathnet  elib
74. A. P. Soldatov, A. I. Kozhanov, “On the centenary of the birth of A. V. Bitsadze”, Sib. J. Pure and Appl. Math., 17:3 (2017),  3–7  mathnet
2016
75. A. I. Kozhanov, S. G. Pyatkov, “Vragov Vladimir Nikolaevich”, Sib. J. Pure and Appl. Math., 16:2 (2016),  3–5  mathnet
76. V. E. Fedorov, A. I. Kozhanov, G. A. Sviridyuk, “Ivan Egorovich Egorov (to the 65th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:4 (2016),  155–158  mathnet  elib
77. N. L. Abasheieva, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. I. Kozhanov, N. A. Manakova, G. A. Sviridyuk, “Sergey Grigorievich Pyatkov (to the 60th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  139–144  mathnet  elib
2010
78. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021